Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 1, Pages 37–40 (Mi dan47375)  

MATHEMATICS

Uniform quasi-asymptotic behavior of the solution of the Cauchy problem for a hyperbolic equation

A. K. Gushchin, V. P. Mikhailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (477 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 12.02.1985

Citation: A. K. Gushchin, V. P. Mikhailov, “Uniform quasi-asymptotic behavior of the solution of the Cauchy problem for a hyperbolic equation”, Dokl. Akad. Nauk SSSR, 287:1 (1986), 37–40

Citation in format AMSBIB
\Bibitem{GusMik86}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper Uniform quasi-asymptotic behavior of the solution of the Cauchy problem for a hyperbolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 1
\pages 37--40
\mathnet{http://mi.mathnet.ru/dan47375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834939}
\zmath{https://zbmath.org/?q=an:0629.35072}


Linking options:
  • http://mi.mathnet.ru/eng/dan47375
  • http://mi.mathnet.ru/eng/dan/v287/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021